# SDR 2002UALA01388

- Difficulty date: September 2, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Aircraft time: 26,772 hours, 16,919 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING SYSTEM INOPERATIVE FROM ROWS 13 TO 19.  REPAIRED EEL STRIPS.  FOUND AFT SECTION OPERATES NORMALLY WITH THE EXCEPTION OF 1 EACH STRIP AT ROW 5 AND ROW 14 INOP.  REPLACED MISSING EEL LAMPS AT ROWS 5 AND 14.
